# SDR AALA202412022684

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 32,031 hours, 10,502 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRIOR TO DESCENT AT FL 370 A STRONG ELECTRICAL BURNING SMELL WAS PRESENT THROUGHOUT ENTIRE CABIN AND FLIGHT DECK. SOURCES OF THE SMELL COULD NOT BE LOCATED. SMELL LASTED FOR APPROXIMATELY 15 MINUTES AND APPEARED TO DISSIPATE. MAINTENANCE FOUND THE RIGHT HAND RECIRCULATION FAN CIRCUIT BREAKER TRIPPED, INSPECTED THE FAN AND FOUND IT TO BE THE SOURCE OF THE ODOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
